# SDR 9500499945

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Fs 604-637
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND 10 INCH CRACK AND CORROSION IN RIGHT SIDE KEEL BEAM FS 604 - 637 BETWEEN LONGERON 28R - 29R.  REPLACED BEAM PER SRM 51-30-2.
